# SDR CALA2023091802813

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 88,685 hours, 35,081 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rh Fr35-36
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE FOR NEW DTA DIP REQUIREMENTS PER ECRA 5311-02197 REV D PT 1B REFERANCE LOG PAGE #3786677 "FOR RH FR35-36 PRESSURE PANEL, HOLES #A1- #A28, PLANNING AC FH''S (WHICHEVER COMES FIRST), BUT BEFORE 61707 TOTAL AC TO CONTACT ENG''ING AFTER 60707 TOTAL AC FH''S OR 141152 TOTAL ACCOMP''D INTERIM REPAIR OF THE FR36RH PRESSURE HOLES AS PER ECRA 5311-02197 REV. D, PT 1B OK TO DIP PER ECRA 5311-02197D. FOR RH FR35-36 PRESSURE PANEL, TOMC-APPROVAL FROM SC1ELBYC COMMENT HOLES #A1- #A28, PLANNING TO CONTACT ENGINEERING AFTER 60,707 TOTAL AIRCRAFT FLIGHT CYCLES OR 141,152 TOTAL AIRCRAFT FLIGHT HOURS (WHICHEVER COMES FIRST), BUT BEFORE61,707 TOTAL AIRCRAFT FLIGHT CYCLES OR 142,152 TOTAL AIRCRAFT FLIGHT HOURS (WHICHEVER COMES FIRST), FOR THE PART 2 INSPECTION REQUIREMENTS. QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
